I started taking Phen 37.5 about 2 1/2 weeks ago. I got my dr. to prescribe it for one month until i go back for blood pressure check. The first day I took it , it was horrible. Very Shacky and couldnt sleep that night. I decided to try 1/2 pill, so the next few days I took half pill and was fine. On the forth day It ddnt seem to be affecting me so i figured my body was use to it by now and I started with full pill again. It worked great. But now, even the full pill doesnt seem to be curbing my appetite much, i am feeling a bit hungry again. I notice some weight loss but I was hoping to lose more. I might have lost 10-12 lbs. You do get dry mouth. I have 2 weeks to go before vacation and i need to lose another 10-20 lbs. Im thinking about trying an otc pill with the phen or alternate my days.. I work out for 30 minutes a day and I usually eat under 500 cal a day.
I usually eat a fruit for breakfast, a fruit for lunch and a chicken sandwich or something small for dinner. If i want something sweet, I might have a no sugar fudgecicle , which are great. only like 60 cal and no fat, no sugar. Also I have a few no fat pringles a couple times a week.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.